# SDR DALA2018083105375

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,439 hours, 59,981 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Washer
- Condition: Missing
- Location: Lock Pin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON LOWER LOCK RT LOCK PIN, FOUND LOCK PIN ASSEMBLY DIFFICULT TO SPRING RELEASE. SAME LOCK PIN ASSEMBLY IS MISSING WASHER ON ONE OF ITS ATTACH BOLTS. REPLACED MISSING HARDWARE, CLEANED AND RELUBED AS REQUIRED. (LP0720933)
